×

zbMATH — the first resource for mathematics

Directoids and directed groups. (English) Zbl 0832.06005
J. Ježek and R. Quackenbush [ibid. 27, No. 1, 49-69 (1990; Zbl 0699.08002)] have introduced directoids as groupoids corresponding exactly to up-directed posets (viz \(a \leq b\) iff \(ab = b\)). In this paper, this concept is further investigated, both in its own and in combination with an abelian group structure.
Reviewer: J.Rosický (Brno)

MSC:
06A99 Ordered sets
20N02 Sets with a single binary operation (groupoids)
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dubreil-Jacotin, M. L., Lesieur, L. andCroisot, R.,LeÇons sur la théorie des treillis des structures algébriques ordonnées et des treillis géométriques, Paris, Gauthier-Villars, 1953.
[2] Fuchs, L.,Absolutes in partially ordered groups, Kon. Nederl. Akad. Wetensch. Proc. Sec. Sci.52 (1949), 251-255. · Zbl 0033.10002
[3] Fuchs, L.,Partially ordered algebraic systems, Oxford-London-New York-Paris, Pergamon Press, 1963. · Zbl 0137.02001
[4] Gardner, B. J.,Radical decompositions of idempotent algebras, J. Austral. Math. Soc. (Ser. A)36 (1984), 213-236. · Zbl 0541.08001 · doi:10.1017/S1446788700024666
[5] Howie, J. M.,An introduction to semigroup theory, New York, Academic Press, 1976. · Zbl 0355.20056
[6] Jaffard, P.,Contribution à l’étude des groupes ordonnés, J. Math. Pures Appl.32 (1953), 203-280. · Zbl 0051.01303
[7] Jaffard, P.,Un contre-exemple concernant les groupes de divisibilité, C.R. Acad. Sci. Paris243 (1956), 1264-1268. · Zbl 0071.25405
[8] Je?ek, J. andQuackenbush, R.,Directoids: algebraic models of up-directed sets, Algebra Univ.27 (1990), 49-69. · Zbl 0699.08002 · doi:10.1007/BF01190253
[9] Mott, J. L., Groups of divisibility: a unifying concept for integral domains and partially ordered groups, pp. 80-104 ofLattice-ordered groups, Advances and techniques, Dordrecht-Boston-London, Kluwer Academic Publishers, 1989.
[10] Ruedin, J.,Equivalences de Green et demi-treillis images homomorphes maximales d’un groupoide distributif, C.R. Acad. Sci. Paris Sér. A264 (1967), 429-432. · Zbl 0183.02201
[11] Shevrin, L. N. andMartynov, L. M.,On attainable classes of algebras, Siberian Math. J.12 (1971), 1363-1381. · Zbl 0233.08004
[12] Tamura, T.,Attainability of systems of identities on semigroups, J. Algebra3 (1966), 261-276. · Zbl 0146.02702 · doi:10.1016/0021-8693(66)90001-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.